# SDR DALA201907404015

- Difficulty date: May 24, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: D5237190001600
- Part serial: 01329
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: A320/AFT CARGO DOOR/FRAME FORKS/CRACKED AND OVERSIZED HOLES/AD 2018-25-08/EM 5230-01163.  CA: REPAIRED IAW WITH ER/A 578977-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PO4485. REPAIRED IAW WITH ER/A 578977-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PO4485.
